# SDR HALA2020041800091

- Difficulty date: April 17, 2020
- Submitted: April 18, 2020
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 20,467 hours, 3,159 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 43361190002
- Part serial: 03051
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 9,997 hours, 1,451 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM "ENG 2 BLEED NOT CLOSED". // REMOVED AND INSTALLED #2 ENG PRV PER AMM 36-11-52-400-804-A.  
OPS CHECK LEAK CHECK GOOD PER AMM 36-11-52.
